# SDR SWAA2024091922059

- Difficulty date: August 2, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 65,436 hours, 38,932 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BODY STATION 663.75 VAPOR BARRIER LBL 15 AT MAIN WHEEL WELL COMPARTME 2024-488949<[01] TOOL USED: CALIPER P/N: 500-196-30; S/N: A23048326; DUE DATE: 05 JUN 25.;[02] TOOL USED= HOT BONDER P/N:HCS9200B AV; S/N: 18185781; DUE DATE: 15-FEB-25.;[03] TOOL USED: SCALE P/N CR5200 S/N 8342514558 DUE DATE: 17-FEB-25.;[04] ULTRASONIC EQUIPMENT USED P/N: GEIT1480179; S/N: GOPLS15100171; DUE DATE: 07-DEC-24;[05] REPAIRED BODY STATION 663.75 VAPOR BARRIER LBL 15 AT MAIN WHEEL WELL COMPARTMENT AS PER B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGN OFFS BELOW;[06] REPAIRED BODY STATION 663.75 VAPOR BARRIER LBL 15 AT MAIN WHEEL WELL COMPARTMENT AS PER B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGN OFFS BELOW. JOB COMPLETED.
